# SDR ASAA2018102126559

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 35,496 hours, 12,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED FWD RIGHT EMERGENCY POWER SUPPLY REF AMM 33-51-06 OP CK GOOD.
